Correlation of porosity and permeability of reservoirs with well oscillations induced by earth tides

Morland, L. W. and Donaldson, E. C. (1984) Correlation of porosity and permeability of reservoirs with well oscillations induced by earth tides. Geophysical Journal International, 79 (3). pp. 705-725. ISSN 0956-540X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:16
Last Modified: 14 Aug 2022 02:50
URI: https://ueaeprints.uea.ac.uk/id/eprint/52882
DOI: 10.1111/j.1365-246X.1984.tb02864.x

Actions (login required)

View Item View Item